Cof Q Tablet

Contains :

Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Guaifenesin (100mg) + Phenylephrine (10mg) + Paracetamol (325mg)

MRP  ₹

33.5

10 tablets in 1 strip

Manufacturer :

Cipla Ltd

Uses :

Common cold symptoms

How It Work?

Cof Q Tablet is a combination of five medicines: Bromhexine, Chlorpheniramine Maleate, Guaifenesin, Phenylephrine and Paracetamol. Bromhexine and Guaifenesin help in the removal of mucus (phlegm) from the airways. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Paracetamol is an antipyretic (fever reducer) which blocks the release of certain chemical messengers to reduce fever associated with cold.

Description

Cof Q Tablet is a combination medicine used to treat common cold symptoms. It thins mucus in the nose, windpipe and lungs making it easier to cough out. It provides relief from seasonal allergic conditions such as runny nose, watery eyes, sneezing and congestion or stuffiness.

Cof Q Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, vomiting, diarrhea, bloating, indigestion, headache, rash and loss of appetite. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.

Before taking it, you should tell your doctor if you have any liver diseases so that your doctor can prescribe a suitable dose for you. Also tell your doctor if you are pregnant, planning pregnancy or breastfeeding.

Flat 15% Off On Medicines + Free Home Delivery In Mira Road & Bhayander